Thu | Aug 17, 2017

Dear Doc | Obsessed with a beautiful woman

Published:Sunday | January 15, 2017 | 1:00 AM

Q Doc, I have been married for 10 years, not very happily, but I have never cheated on my wife. We do not have children.

But while I was visiting the Corporate Area last month, I met a fantastic woman. We have talked several times since, and get along very well. Now I am obsessed with her!

Doc, I have never encountered such a marvellous woman. I think of her night and day. I have met her five times, and each time she seems more wonderful than the time before. So far, we have only kissed.

To be honest, to me she is the sun, moon and stars. I would just love to have sex with her, and it appears that she feels the same way about me. One good thing is that she is divorced and unattached - without children.

What should I do? I try to be a good man, and I do not want to do wrong. But the pull of this beautiful woman is enormous. Help me!

A Well, this is quite a state of affairs! You are obviously in love with this woman, and perhaps she is in love with you.

Now first, I must warn you, when a married man falls heavily for a woman, and has sex with her, very often that forms a powerful bond between them. And very frequently, this new bond destroys his marriage!

So if you go ahead and have an affair with this woman, the odds are, in my view, that it will wreck your marriage. Therefore, at the moment, I feel that the best thing to do would be to avoid seeing this woman altogether - perhaps for a month or so. Do not go to the Corporate Area if you do not have to.

However, we must face the fact that, apparently, your marriage is not a good one. Maybe in the long term it might be best for everyone if you and your wife got a divorce. Could you sit down with her and see if she really wants to continue with this relationship?

It might well be that you will end up married to the very attractive woman from Kingston. But don't rush into anything. And if you eventually decide to go to bed with her, please do not complicate things by getting her pregnant! I wish all three of you well.

 

Painful periods

 

Q Until the age of 30, I had no problem with my menses or with sex. But in the last few months, my periods have been very painful, and sometimes sex with my boyfriend is also very painful.

What do you think is the cause, Doc? Could it just be stress?

A No, I am sure this is something physical. It is possible that you are suffering from a condition called endometriosis, which is extremely common in women over the age of 30.

But what you must do now is go to an experienced doctor, preferably a gynaecologist, and ask her to examine you and give you her opinion. Whatever is wrong, it is likely that she will be able to help you.

 

How do you treat premature ejaculation?

 

Q What would be the best way to treat premature ejaculation? I have had this problem from I was a teenager, and it is ruining my sex life because women make fun of me.

A Your condition is very common but treatable. The best way of curing it is by using the famous Masters-Johnson 'squeeze grip' on the penis. But for this, you need a helpful and sympathetic partner, as well as an expert therapist, who can teach the two of you what to do.

Basically, this method 'retrains' the man, so that he can last much, much longer. That takes some months.

The Masters-Johnson method is quite difficult to arrange, so for the time being, you might do better to ask a doctor to prescribe a drug called amitriptyline. You take this about an hour before sex, as the effect of it is to delay your orgasm. This could be a useful temporary solution until you get better control of your orgasms.

 

No skin patch contraceptive on the breast

 

Q Doc, is that skin patch contraceptive any good? Do you put it on the breasts?

A No! The one place where you must not put the skin patch is on the breast. This is because of the fact that it contains powerful hormones. It works pretty good, but you must remember to change it every week for a fresh one, and to have one week's break after every three weeks.

It is nearly as effective as the Pill, but you must not use it if your doctor thinks that you have any tendency for thrombosis - which is clotting.

 

My orgasms hurt

 

Q I am a 40-year-old woman, and recently I have been getting a very bad pain whenever I orgasm. What on earth could be the cause of this?

A You could look this up on the Internet, typing in the word 'dysorgasmia', which is the medical term for pain during orgasm. This is quite common, particularly in the years before and after menopause.

Often, this pain goes away quite suddenly. Let us hope so! But at the moment, there are two main lines of treatment:

- Hormone replacement therapy (HRT);

- An anti depressant medication - which has various effects on orgasm, including reducing the pain.

deardoc@gleanerjm.com

 

No passion for one girlfriend

 

Q I have two girlfriends, and recently I have noticed that I have become totally impotent with one of them - but not the other. Why could this be? I have racked my brains.

A The only possible explanation for this is that your subconscious mind thinks that you should not be having sex with the woman with whom you cannot get an erection. So your subconscious is saying to you: 'Don't do this!'

Why should your mind be doing this? My best guess is that there is some reason why you should not be having sex with your husband. Maybe the other one is your regular girlfriend or fiancee, and you are cheating on her? Or maybe the one with whom you have erectile dysfunction (ED) is somebody else's wife - and that makes you feel guilty.

I think you should go and see a doctor and have a good check-up. But it may well be that the best solution is for you just to give up seeing the woman with whom you cannot have an erection.

Q I am a guy and my sex life is ok. But recently I have noticed that I have been 'dribbling' when I urinate, particularly after sex. Also, my 'stream' is not too strong. Why is this, Doc?

A It is quite common to experience dribbling and a poor urine stream immediately after sex. This is simply because some bits of the 'man-fluid' are still in the urinary pipe.

But the fact that you are dribbling at other times is a little worrying. I say this because of the fact that it could be due to prostate problems - not necessarily cancer, since it could just be a benign prostatic disease.

But cancer of the prostate is so frighteningly common in Jamaica that I think you should consult a doctor, have your prostate gland checked and take a blood test. Good luck.

deardoc@gleanerjm.com